# SDR COEA2016102628917

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,352 hours, 32,718 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Part serial: 87112400
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 200: REPO FLIGHT GEG TO SBA, AIR TURNBACK.  AIR DATA COMPUTER NR 2 FAILED AFTER TAKEOFF.  CREW ELECTED TO RETURN TO GEG, NO EMERGENCY DECLARED.  MAINTENANCE REPLACED THE NR 2 AIR DATA COMPUTER.
